# SDR DALA2017083106477

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN NDT INSPECTION,  A DISCREPANT AREA WAS FOUND ON LOWER SKIN BETWEEN XCW=163 TO 168 REAR SPAR AT LT WING.  REPAIRED IAW ER/A 560873-14AD, REV ORIGINAL.
